# SDR IPXA09657910

- Difficulty date: November 9, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 113T316069
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLAP T/E WEDGE DAMAGED.  REPAIRED PER EO B767-5750-35546-A.
